RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 233–234 (Mi umn3612)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Degenerate diffusion processes and differential equations with a small parameter

V. V. Sarafyan, R. G. Sarafyan, M. I. Freidlin


Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 257–258

Bibliographic databases:

MSC: 60J60, 35G15
Received: 24.01.1977

Citation: V. V. Sarafyan, R. G. Sarafyan, M. I. Freidlin, “Degenerate diffusion processes and differential equations with a small parameter”, Uspekhi Mat. Nauk, 33:6(204) (1978), 233–234; Russian Math. Surveys, 33:6 (1978), 257–258

Citation in format AMSBIB
\Bibitem{SarSarFre78}
\by V.~V.~Sarafyan, R.~G.~Sarafyan, M.~I.~Freidlin
\paper Degenerate diffusion processes and differential equations with a~small parameter
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 233--234
\mathnet{http://mi.mathnet.ru/umn3612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526034}
\zmath{https://zbmath.org/?q=an:0408.35010|0426.35012}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 257--258
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003887}


Linking options:
  • http://mi.mathnet.ru/eng/umn3612
  • http://mi.mathnet.ru/eng/umn/v33/i6/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Freidlin, “The averaging principle and theorems on large deviations”, Russian Math. Surveys, 33:5 (1978), 117–176  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:207
    Full text:95
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021